# SDR USAA990969

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58.75
- Part time: 71,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND 3 VERTICAL CRACKS .5 INCH, .75 INCH, .75 INCH LEFT SIDE STATION 58.750 FORWARD RIVET LINE BETWEEN 2.5 AND 5 INCH BELOW COCKPIT FLOOR LINE.  STOP DRILLED CRACKS, INSTALLED EXTERNAL DOUBLER PER SRM 53-01, FIG 2.  (M)
